Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Happy Independence Day
    avatar
    deach777 posted:
    Happy Moanin everyone, Just thought I'd stop by and say hi. Same old same old, here. Back pain, yes sir. My fav. saying "oh my back". Having more leg trouble because of the back. Oh well. Its a hot one this 4th of July, keep cool and enjoy life as best you can. God bless, ~Deach~
    Reply
     
    avatar
    davedsel responded:
    Hey, Deach!! Great to see a post from you.

    No changes with my back issues either. Maybe a bit worse even. Lots of rain in WNY lately which sure does not help.

    HAPPY INDEPENDENCE DAY TO EVERYONE!!



    Have a blessed, safe and thankful Thursday holiday, friends.
    Click on my username or avatar picture to read my story.

    Blessings,

    -Dave


    Helpful Tips

    releif
    Ice works wonders More
    Was this Helpful?
    1 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Spine Center